Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tension at the back of head with numbness and tingling, worsens on lying down, wake up arm tingling. Reason?

Hello I am 40 and a mother of a 6 and 4 year old. Since new years eve i am experiencing tension in the back of my head with numbness and tingling . The tension in my neck got better after a massage but the heaviness and tingling in the back of my head gets worse when i lay down. Have waken up with tingling in my left arm . My mornings are the best but as soon as late afternoon comes, I start feeling kind of lethargic. Today for example I had a little power nap and I felt my head was so heavy I couldn t hardly get up of bed. But I did, I had my 4 year old wanted my attention. Why do I have that tingling, numbness in the back of my head? could it be a recurrent sinusitis that I has back in Dec? although I dont have any symptoms of it except for some tingling in my cheeks and a bit of pressure sometimes in the rigde of my nose . Please help....My GP thinks just massage should get it bettter. But many times it feels like something more serious is going on. Yesterday I felt also a stubbing kind of pain on my right eye but today seems better. THank you so much. Sorry but dont have money to pay right now... Thanks anyway! Marty
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The kind of pain that you are describing can occur due to cervical spondylosis as well. That is the reason your headache is responding to massage. Your doctor is right in suggesting that the physiotherapy exercises can help you with these headaches.
Also it could be due to depression. You have stated that you are not in good moods these days and also feel lethargic. Maybe a course of antidepressants can help you. The drugs which can be good for you are fluoxetine, escitalopram or mirtazapine etc.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor